Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2014 (Vol. 7, Issue: 4)
Article Information:

A Numerical Solution for One-dimensional Parabolic Equation Using Pseudo-spectral Integration Matrix and FDM

Saeid Gholami
Corresponding Author:  Saeid Gholami 

Key words:  El-Gendi method, Gauss-Lobatto points, pseudo-spectral successive integration, parabolic equation, , ,
Vol. 7 , (4): 801-806
Submitted Accepted Published
April 15, 2013 May 08, 2013 January 27, 2014
Abstract:

This study presents a numerical method for the solution of one type of PDEs equation. In this study, apply the pseudo-spectral successive integration method to approximate the solution of the one-dimensional parabolic equation. This method is based on El-Gendi pseudo-spectral method. Also the Finite Difference Method (FDM) is used as a minor method. The present numerical results are in satisfactory agreement with exact solution.
Abstract PDF HTML
  Cite this Reference:
Saeid Gholami, 2014. A Numerical Solution for One-dimensional Parabolic Equation Using Pseudo-spectral Integration Matrix and FDM.  Research Journal of Applied Sciences, Engineering and Technology, 7(4): 801-806.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved